| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.H6 - health effect clinical code 4581: significant reduction of irido-coneal angels.H6 - work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6, -10.0/1.0/109 (sphere/cylinder/axis), implantable collamer lens into the patient's right eye (od) on (b)(6) 2023.The lens was explanged due to significant reduction of irido-corneal angles and excessive vault on (b)(6) 2023.In a second surgery on (b)(6) 2023 a shorter length lens was implanted.This resolved the problem.Cause of the event is reported as other: sizing issue.
Additional Manufacturer Narrative
A2 dob: (b)(6) 2023 corrected to (b)(6) 1995.B3 - date of event: 31-mar-2023 corrected to 31-aug-2023.H6 - health effect - impact code: 4627-4629 corrected to 4629 in itiall mdr.Claim # (b)(4).